# SDR SWAA2023112819085

- Difficulty date: November 7, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 12,980 hours, 5,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTENT FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 727C+4 - 767; RBL 22; WL 156<[01] VERIFIED STEPS 1;2;3;4;5 COMPLETE AND MEASUREMENT TABLE.;[02] REMOVED AND REPLACED AFT CARGO COMPARTENT FLOOR TO SIDEWALL SUPPORT BS 727 BS 767 RBL 22 WL 156 I.A.W SRM 51-40-02-0G-0 AND DWG 146A7500.;[03] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
